Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 8, Issue 4, 326-422
Articles: 1 - 9
A Class Of Multivalent Analytic Functions Defined By A New Linear Operator
Author(s): R. Kargar, A. Bilavi, S. Abdolahi, S. Maroufi
Pages: 326-334
A Numerical Method For Optimal Control-state Problem With Bivariate B-spline Basis
Author(s): Ali Zakeri, Mohammad Masjed-jamei, Amir Hossein Salehi Shayegan
Pages: 335 - 342
Prediction Of Saturated Vapor Pressures Using Non-linear Equations And Artificial Neural Network Approach
Author(s): Mehrdad Honarmand, Ehsan Sanjari, Hamidreza Badihi
Pages: 343 - 358
Efficient Solution Of Fractional Initial Value Problems Using Expanding Perturbation Approach
Author(s): Khosro Sayevand
Pages: 359 - 366
Image Segmentation With Improved Distance Measure In Som And K Means Algorithms
Author(s): Khosro Jalali, Mostafa Heydari, Asma Tanavar
Pages: 367 - 376
A Novel Method For Extracting Classification Rules Based On Ant-miner
Author(s): Babak Fakhar
Pages: 377-386
The Method Of Gbr Optimization By Special Parameters To Decrease Energy Consumption In Wsns
Author(s): S. Hedayati, A. G. Delavar
Pages: 387-397
Multi-level Fusion To Improve Threat Pattern Recognition In Cyber Defense
Author(s): Alijabar Rashidi, Kourosh Dadashtabar Ahmadi, Ali Jafari
Pages: 398 - 410
Applications Of Opls Statistical Method In Medicine
Author(s): K.f. Vajargah, R. Mehdizadeh, H. Sadeghi-bazargani
Pages: 411-422

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more